Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 1 (2012)

Font Size:  Small  Medium  Large

On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces

Gabriel Bartolini, Antonio Costa, Milagros Izquierdo

Abstract


The moduli space $\mathcal{M}_{g}$ of compact Riemann surfaces of genus $g$ has orbifold structure, and the set of singular points of such orbifold is the \textit{branch locus} $\mathcal{B}_{g}$. Given a prime number $p \ge 7$, $\mathcal{B}_{g}$ contains isolated strata consisting of $p$-gonal Riemann surfaces for genera $g \ge {3(p-1)\over 2}$, that are multiple of ${p-1 \over 2}$. 
This is a generalization of the results obtained in \cite{[BCI1]} for pentagonal Riemann surfaces, and the results of \cite{[K]} and \cite{[CI3]} for zero- and one-dimensional isolated strata in the branch locus.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+